MAUDE Adverse Event Report: COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE; ROLLATOR

COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE; ROLLATOR
Model Number 10257-1
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Fall (1848); Laceration(s) (1946)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss is the initial importer of the device which is a rollator.The end-user did not seek medical attention.However, since she hit her head we are filing this report in an overabundance of caution.The end-user was traversing the living room utilizing the device when the rear left wheel fell off.She fell and hit her head.She acquired a gash on her head.No medical attention was sought.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD.
no.6 tongxing east road
dongsheng town
zhongshan city guangdong,, 52841 4
CH  528414
MDR Report Key9924665
Report Number2438477-2020-00020
Device Sequence Number11601748
Product Code ITJ
UDI-Device Identifier00822383260204
UDI-Public822383260204
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/03/2020
Report Date (Section F) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Lay User/Patient
Device Model Number10257-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/13/2020
Device Age12 MO
Event Location Home
Date Report to Manufacturer04/06/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight68
Date Report Sent to FDA04/03/2020